Facebook Pixel
EmpowHER Guest


By Anonymous February 8, 2017 - 9:52am
Rate This

I started my menses on 24 January then it ended 28 January and had sex on that day and took postinor within 12 hours, later had sex on 5 February and took postinor within 12 hours, will there be pregnancy

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community with your question.

You should not have taken Postinor twice within one menstrual cycle. The emergency contraceptive prevents pregnancy by preventing ovulation. It was too early for you to be ovulating the day you finished your period, so it was not necessary to take the first dose.

Since you did, it would have prevented ovulation and still offered you protection on February 5.

Be aware that two doses can affect your menstrual cycle, maybe not getting a period this month.


February 8, 2017 - 9:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!